# SDR FXGAN54514

- Difficulty date: May 14, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N54514
- Make and model: Curtis C46DAIRLIFT
- Aircraft serial: 33285
- Aircraft time: 17,785 hours
- Engine: Pwa R2800*
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 2051530342
- Condition: Worn
- Location: Mlg
- Part time: 17,785 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LEVER STUCK IN THE NEUTRAL POSITION.  LANDING GEAR EXTENDED USING EMERGENCY PROCEDURES ACFT DIVERTED FOR UNEVENTFUL LANDING.
